# SDR PLGA971002B

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Toilet
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BTV - FLT 4205 - FIFTY MILES FROM BTV, THE TOILET SMOKE WARNING ILLUMINATED.  CREW FOLLOWED PROCEDURES AND HAD F/A CHECK TOILET FOR SMOKE.  NONE WAS FOUND.  AIRCRAFT LANDED AT BTV WITHOUT INCIDENT.  MAINTENANCE REPLACED TOILET SMOKE DETECTOR.  (M)
